MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES; HIP CEMENTLESS SHELL
Model Number 01.32.150DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the cup, liner head, and stem almost 2 months after primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21 january 2022: lot 2104109: (b)(4) items manufactured and released on 07-jun-2021.Expiration date: 2026-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved.Batch reviews performed on 21 january 2022.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 2006532: (b)(4) items manufactured and released on 25-aug-2020.Expiration date: 2025-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot 2012913: (b)(4) items manufactured and released on 12-apr-2021.Expiration date: 2026-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: amistem-p collared 01.18.431 amistem-p collared std stem size 1 (k173794) lot 2011561: (b)(4) items manufactured and released on 01-feb-2021.Expiration date: 2026-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.

Brand Name
MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13356854
Report Number3005180920-2022-00039
Device Sequence Number11207294
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2026
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number2104109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale